Authors: Stanković, Radomir 
Title: Fast algorithms for calculation of Gibbs derivatives on finite groups
Journal: Approximation Theory and its Applications
Volume: 7
Issue: 2
First page: 1
Last page: 19
Issue Date: 1-Jan-1991
ISSN: 1000-9221
DOI: 10.1007/BF02845188
Abstract: 
In this paper we discuss the definition of Gibbs derivatives on finite, not necessarily Abelian, groups in terms of the partial Gibbs derivatives. We consider the matrix representation of Gibbs derivatives defined in this way, which enables us to disclose FFT-like algorithms for the calculation of the values of Gibbs derivatives of functions on finite groups into fields admitting the existence of a Fourier transform on groups.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

7
checked on Apr 22, 2024

Page view(s)

28
checked on Apr 23, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.